# SDR SWAA2024022340910

- Difficulty date: January 14, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR DEFLECTION CONTROL RIB FIXED PANEL LOWER HORIZONTAL BULB SEAL RETAINER O/B SUPPORT CLIP CRACKED MKD DOT<[01] REMOVED AND REPLACED O/B SUPPORT CLIP AT R/W REAR SPAR DEFLECTION CONTROL FIXED PANEL LOWER HORIZONTAL BULB SEAL RETAINER AS PER B-737 SRM 51-40-02-0G-0;[02] VERIFIED; REMOVED AND REPLACED O/B SUPPORT CLIP AT R/W REAR SPAR DEFLECTION CONTROL FIXED PANEL LOWER HORIZONTAL BULB SEAL RETAINER
